jingsong he
jingsong he
中国深圳大学
Bestätigte E-Mail-Adresse bei szu.edu.cn - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Generating mechanism for higher-order rogue waves
JS He, HR Zhang, LH Wang, K Porsezian, AS Fokas
Physical review e 87 (5), 052914, 2013
2672013
Multisolitons, breathers, and rogue waves for the Hirota equation generated by the Darboux transformation
Y Tao, J He
Physical Review E 85 (2), 026601, 2012
2082012
The Darboux transformation of the derivative nonlinear Schrödinger equation
S Xu, J He, L Wang
Journal of Physics A: Mathematical and Theoretical 44 (30), 305203, 2011
1982011
A second Wronskian formulation of the Boussinesq equation
WX Ma, CX Li, J He
Nonlinear Analysis: Theory, Methods & Applications 70 (12), 4245-4258, 2009
1722009
Partial differential equations possessing Frobenius integrable decompositions
WX Ma, H Wu, J He
Physics Letters A 364 (1), 29-32, 2007
1632007
A supertrace identity and its applications to superintegrable systems
WX Ma, JS He, ZY Qin
Journal of Mathematical Physics 49 (3), 033511, 2008
1512008
Breather and rogue wave solutions of a generalized nonlinear Schrödinger equation
LH Wang, K Porsezian, JS He
Physical Review E 87 (5), 053202, 2013
1322013
Rogue waves of the Hirota and the Maxwell-Bloch equations
C Li, J He, K Porsezian
Physical Review E 87 (1), 012913, 2013
1182013
Rational and semirational solutions of the nonlocal Davey–Stewartson equations
J Rao, Y Cheng, J He
Studies in Applied Mathematics 139 (4), 568-598, 2017
1012017
N-order bright and dark rogue waves in a resonant erbium-doped fiber system
J He, S Xu, K Porsezian
Physical Review E 86 (6), 066603, 2012
1012012
The rogue wave and breather solution of the Gerdjikov-Ivanov equation
S Xu, J He
Journal of mathematical physics 53 (6), 063507, 2012
1002012
Few-cycle optical rogue waves: complex modified Korteweg–de Vries equation
J He, L Wang, L Li, K Porsezian, R Erdélyi
Physical Review E 89 (6), 062917, 2014
942014
Rogue waves of the Fokas–Lenells equation
J He, S Xu, K Porsezian
Journal of the Physical Society of Japan 81 (12), 124007, 2012
792012
Designable integrability of the variable coefficient nonlinear Schrödinger equations
J He, Y Li
Studies in applied mathematics 126 (1), 1-15, 2011
792011
Determinant representation of Darboux transformation for the AKNS system
J He, L Zhang, Y Cheng, Y Li
Science in China Series A: Mathematics 49 (12), 1867-1878, 2006
792006
High-order rogue waves for the Hirota equation
L Li, Z Wu, L Wang, J He
Annals of Physics 334, 198-211, 2013
782013
New types of rogue wave in an erbium-doped fibre system
J He, S Xu, K Porsezian
Journal of the Physical Society of Japan 81 (3), 033002, 2012
742012
The Darboux transformation of the Kundu–Eckhaus equation
D Qiu, J He, Y Zhang, K Porsezian
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2015
722015
Darboux transformation of the second-type derivative nonlinear Schrödinger equation
Y Zhang, L Guo, J He, Z Zhou
Letters in Mathematical Physics 105 (6), 853-891, 2015
622015
The hierarchy of higher order solutions of the derivative nonlinear Schrödinger equation
Y Zhang, L Guo, S Xu, Z Wu, J He
Communications in Nonlinear Science and Numerical Simulation 19 (6), 1706-1722, 2014
572014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20